RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bannai, Eiichi

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:288
Abstract pages:1446
Full texts:305
References:134
E-mail: ,
Keywords: theta series, spherical t-design, lattices.

http://www.mathnet.ru/eng/person38395
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198111

Publications in Math-Net.Ru
2015
1. Eiichi Bannai, Etsuko Bannai, Yan Zhu, “A survey on tight Euclidean $t$-designs and tight relative $t$-designs in certain association schemes”, Tr. Mat. Inst. Steklova, 288 (2015),  209–223  mathnet  elib; Proc. Steklov Inst. Math., 288 (2015), 189–202  isi  scopus
2011
2. E. Bannai, Ts. Miezaki, V. A. Yudin, “An elementary approach to toy models for D. H. Lehmer's conjecture”, Izv. RAN. Ser. Mat., 75:6 (2011),  3–16  mathnet  mathscinet  zmath  elib; Izv. Math., 75:6 (2011), 1093–1106  isi  elib  scopus
2006
3. E. Bannai, M. Koike, M. Shinohara, M. Tagami, “Spherical designs attached to extremal lattices and the modulo $p$ property of Fourier coefficients of extremal modular forms”, Mosc. Math. J., 6:2 (2006),  225–264  mathnet  mathscinet  zmath  isi
2004
4. E. Bannai, A. Munemasa, B. Venkov, “The nonexistence of certain tight spherical designs”, Algebra i Analiz, 16:4 (2004),  1–23  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:4 (2005), 609–625

Presentations in Math-Net.Ru
1. A survey on spherical designs and Euclidean designs
Eiichi Bannai
International conference "GEOMETRY, TOPOLOGY, ALGEBRA and NUMBER THEORY, APPLICATIONS" dedicated to the 120th anniversary of Boris Delone (1890–1980)
August 16, 2010 11:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020